# SDR CA120502010

- Difficulty date: April 29, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002C10
- Engine: Ge CF348C1
- System (JASC): 2730 · Elevator Control System
- Part: Control System
- Condition: Binding
- Location: Elevator
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH, THE PITCH CONTROL FELT STIFF FOLLOWING AUTOPILOT DISCONNECT PRIOR TO LANDING. AT ABOUT 400 FEET ALTITUDE, THE CREW DISCONNECTED THE AUTOPILOT. THE AIRCRAFT THEN PITCHED NOSE DOWN. THE CREW REPORTED THAT FOLLOWING THE PITCH DOWN THEY FAUGHT WITH THE AIRCRAFT UNTIL AN UNBINDING FEELING HAPPENED AND REGAINED CONTROL OF THE AIRCRAFT. THE CREW DECLARED AN EMERGENCY, PERFORMED A GO-AROUND AND LANDED WITHOUT FURTHER INCIDENT.  INVESTIGATION ON-GOING.
